# SDR GTIA2021070835859

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 34,628 hours, 15,935 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED SOCK SMELL IN CABIN ON DECENT-PERFORMED IDENTIFICATION OF ODOR AND NO ODOR NOTED IAW TSM 05-50-00 A/C OK FOR SERVICE.
